# SDR HNAA2014080400220

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 45,578 hours, 55,045 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: 920220
- Condition: Damaged
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED WITH PROPELLER HEAT ON.  R & R NR 1 BUSH BLOCK.  CLEARED NR 2 BRUSH BLOCK CONNECTOR AND SLIP RINGS.  GROUND RAN ACFT.  PROPELLER HEAT OPS CHECKED GOOD, NO FLICKERING OF EMERGENCY LIGHTS.
